# SDR C2XA97IA108

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240620801
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOOR SUPPORT BEAM AT FRAME 36 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
